# SDR ASAA2023070745352

- Difficulty date: July 7, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53135034201
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR LOWER CORNER; AFT GRIT BAR PLATE AREA HAS CORROSION ON SKIN AND (4EA) HILOSCK PINS (MARKED IN RED) GROUNDED - YES. REMOVED DAMAGE ON SILL FR19 AND FR20 AT -Y1950 LOWEST MATERIAL LOSS .142, HFEC SURFACE AND OPEN HOLE AND DVI NO DEFECTS NOTED. FABRICATED REPAIR WASHERS, TREATED AREA AND WASHERS, INSTALLED REPAIR WASHERS AND RESTORED COATINGS REF ASA EA A320-53EA-01889 REV 00. THIS IS A CAT B REPAIR FATIGUE PROGRAM THRESHOLD 97,320 FC (FH NOT RELEVANT) INTERVAL AND METHOD TBD CORROSION INSPECTION TH 3YRS INTERVAL 3YEARS METHOD DVI PER NTM 51-90-00 TO CHECK THERE IS NO CORROSION DAMAGE CPC TO BE RESTARTED AFTER EACH INSPECTION
